# SDR NAC202402190000

- Difficulty date: February 13, 2024
- Submitted: February 20, 2024
- Operation: Air carrier
- Aircraft: N399CM
- Make and model: Boeing 767323
- Aircraft serial: 25451
- Aircraft time: 11,169 hours, 19,099 cycles
- Engine: Ge CF680C2B6
- Engine time: 11,502 hours, 3,518 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Warning Light
- Condition: Illuminated
- Location: Shutoff Valve
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L HPSOV LIGHT ON EICAS AND OVERHEAD BLEED LIGHT ON. DEFERRED BY MEL 36-11-02-02 CAT C ON 2-13-24 @ 1530Z
